# SDR SIMA20130902004

- Difficulty date: September 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 33,998 hours, 30,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 14568306403SD
- Condition: Damaged
- Location: Rt Flap Track
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A FLAP FAIL MESSAGE ON LANDING.  FLAPS WILL NOT RETRACT.  FLAPS WOULD NOT GO BEYOND 22 TO 45.  LANDED WITHOUT INCIDENT. ACFT REMOVED FORM SERVICE.   RT INBD FLAP INSTALLATION WAS COMPLETED IAW AMM 27-50-00 AND OPS CHECKED GOOD.  R & R RT INBD FLAP OUTER ROLLER, OTBD TRACK, AND FLEXIBLE SHAFT NR 1 AND FLAPS OPS CK GOOD IAW 27-51-00. R & R RT INBD FLAP, OTBD ROLLER, IAW MM 27-51-15. R & R RT FLAP, INBD FLAP, OTBD TRACK IAW AMM 57-28-01. PN 145-66412-004. R & R RT FLAP NR 1 FLEX SHAFT IAW AMM 27-51-04.  ACFT RETURNED TO SERVICE.
